# SDR CAL950444

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14246
- Make and model: Boeing 737247
- Aircraft serial: 20129
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 700-720
- Part time: 66,439 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CRACKED IN THE WEB AT LOWER FASTENERS FROM BS 700-720.  THE CRACK RAN THROUGH SEVERAL FASTENER HOLES FOR A TOTAL LENGTH OF NINE INCHES.  A WEB AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW CONTINENTAL AIRLINES SA013-5710-01322 ILLUSTRATION (REF 5710-01322).  (M)
